Alert archive / Virginia / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 243, NWS Blacksburg, VA

June 26, 20084 counties in Virginia

NWS Blacksburg, VA issued this severe thunderstorm warning at Jun 26, 2008, 7:08 PM EDT for 4 counties in Virginia. It was in force for 53 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2008, 7:08 PM EDT (23:08 UTC)
Expired
Jun 26, 2008, 8:01 PM EDT
In force
53 min
Issued by
NWS Blacksburg, VA
Area
Storm-based polygon

Counties Carroll County, VA, Montgomery County, VA, Pulaski County, VA, Wythe County, VA

The radar

The Roanoke radar (KFCX), 39 km from the middle of the area, began a volume at 23:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 7:50 PM EDTHAIL 0.886 Sw Christiansburg, VANEAR RINER FIRE DEPARTMENT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 11.1 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2008-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2008-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1557 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
71 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KRNK 262308
SVRRNK
VAC035-121-155-197-270030-
/O.NEW.KRNK.SV.W.0243.080626T2308Z-080627T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BLACKSBURG VA
708 PM EDT THU JUN 26 2008

THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN CARROLL COUNTY IN SOUTHWEST VIRGINIA
  EASTERN WYTHE COUNTY IN SOUTHWEST VIRGINIA
  SOUTHERN PULASKI COUNTY IN SOUTHWEST VIRGINIA
  SOUTHWESTERN MONTGOMERY COUNTY IN SOUTHWEST VIRGINIA

* UNTIL 830 PM EDT.

* AT 704 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
  HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS
  WERE LOCATED ALONG A LINE EXTENDING FROM DRAPER TO PATTERSON TO
  BYLLESBY...OR ALONG A LINE EXTENDING FROM PULASKI TO ALLISONIA TO 6
  MILES NORTH OF FRIES...AND MOVING EAST AT 18 MPH.

* LOCATIONS IMPACTED INCLUDE...
  IVANHOE...
  DRAPER...
  ALLISONIA...
  PATTERSON...
  SYLVATUS...

PLEASE SEND YOUR REPORTS OF PENNY OR LARGER SIZED HAIL...AS WELL AS
WIND DAMAGE...INCLUDING TREES OR LARGE LIMBS DOWNED BY CALLING THE
NATIONAL WEATHER SERVICE TOLL FREE AT...1...8 6 6...2 1 5...4 3 2 4.

LAT...LON 3687 8092 3702 8088 3711 8043 3702 8042
      3702 8045 3698 8049 3701 8052 3698 8053
      3693 8062 3685 8056 3681 8061 3676 8100
      3677 8101 3678 8102
TIME...MOT...LOC 2308Z 251DEG 16KT 3701 8079 3690 8080
          3680 8095

$$

KK
3 follow-up statements
000 
WWUS51 KRNK 262331
SVSRNK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
730 PM EDT THU JUN 26 2008

VAC035-121-155-197-270030-
/O.CON.KRNK.SV.W.0243.000000T0000Z-080627T0030Z/
CARROLL VA-WYTHE VA-PULASKI VA-MONTGOMERY VA-
730 PM EDT THU JUN 26 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR SOUTHWESTERN MONTGOMERY...SOUTHEASTERN PULASKI...EASTERN WYTHE
AND NORTHERN CARROLL COUNTIES...

AT 725 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM CLAYTOR LAKE STATE PARK TO
ALLISONIA TO 6 MILES SOUTHWEST OF PATTERSON...OR ALONG A LINE
EXTENDING FROM 6 MILES EAST OF PULASKI TO ALLISONIA TO 8 MILES
NORTHWEST OF HILLSVILLE...MOVING EAST AT 18 MPH.

TO REPORT SEVERE WEATHER...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN BLACKSBURG AT...1...8 6 6...2 1 5...4 3 2 4.

LAT...LON 3682 8093 3692 8076 3704 8076 3711 8043
      3702 8042 3702 8045 3698 8049 3701 8052
      3698 8053 3693 8062 3685 8056 3681 8061
      3678 8090
TIME...MOT...LOC 2330Z 251DEG 16KT 3704 8067 3693 8068
          3683 8083

$$

KK
000 
WWUS51 KRNK 262355
SVSRNK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
754 PM EDT THU JUN 26 2008

VAC035-197-270004-
/O.CAN.KRNK.SV.W.0243.000000T0000Z-080627T0030Z/
CARROLL VA-WYTHE VA-
754 PM EDT THU JUN 26 2008

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WYTHE AND NORTHERN
CARROLL COUNTIES IS CANCELLED...

THE SOUTHERN PORTION OF THE LINE OF THUNDERSTORMS HAS WEAKENED BELOW 
SEVERE LIMITS.

LAT...LON 3707 8060 3711 8043 3702 8042 3702 8045
      3700 8047 3699 8049 3699 8048 3698 8049
      3701 8052 3698 8053 3694 8062
TIME...MOT...LOC 2354Z 251DEG 16KT 3707 8047 3702 8048
          3698 8055

$$

VAC121-155-270030-
/O.CON.KRNK.SV.W.0243.000000T0000Z-080627T0030Z/
PULASKI VA-MONTGOMERY VA-
754 PM EDT THU JUN 26 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR SOUTHWESTERN MONTGOMERY AND EASTERN PULASKI COUNTIES...

AT 751 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM CHILDRESS TO COPPER
VALLEY...OR ALONG A LINE EXTENDING FROM 7 MILES SOUTHEAST OF RADFORD
TO 7 MILES NORTH OF INDIAN VALLEY TO INDIAN VALLEY...MOVING EAST AT
18 MPH.

TO REPORT SEVERE WEATHER...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN BLACKSBURG AT...1...8 6 6...2 1 5...4 3 2 4.

LAT...LON 3707 8060 3711 8043 3702 8042 3702 8045
      3700 8047 3699 8049 3699 8048 3698 8049
      3701 8052 3698 8053 3694 8062
TIME...MOT...LOC 2354Z 251DEG 16KT 3707 8047 3702 8048
          3698 8055

$$

KK
000 
WWUS51 KRNK 270001
SVSRNK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
802 PM EDT THU JUN 26 2008

VAC121-155-270012-
/O.CAN.KRNK.SV.W.0243.000000T0000Z-080627T0030Z/
PULASKI VA-MONTGOMERY VA-
802 PM EDT THU JUN 26 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MONTGOMERY AND
EASTERN PULASKI COUNTIES IS CANCELLED...

THE SEVERE THUNDERSTORMS THAT PROMPTED THE WARNING HAS WEAKENED AND
EXITED THE WARNED AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.

TO REPORT SEVERE WEATHER...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN BLACKSBURG AT...1 8 6 6...2 1 5...4 3 2 4.

LAT...LON 3707 8060 3711 8043 3702 8042 3702 8045
      3700 8047 3699 8049 3699 8048 3698 8049
      3701 8052 3698 8053 3694 8062
TIME...MOT...LOC 0002Z 251DEG 16KT 3708 8043 3703 8044
          3699 8051

$$

KK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 6:00 PM EDT, 1 hour 8 minutes earlier.

Area forecast discussion, Jun 26, 6:00 PM EDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BLACKSBURG VA
600 PM EDT THU JUN 26 2008

.SYNOPSIS...
HIGH PRESSURE OVER THE SOUTHEAST WILL BRING HOT AND MORE HUMID
WEATHER INTO THE AREA THROUGH FRIDAY WITH ISOLATED TO SCATTERED
AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS. A BETTER CHANCE
OF THUNDERSTORMS ARRIVES WITH A FRONT THIS WEEKEND.

&&

.NEAR TERM /UNTIL 9 PM THIS EVENING/...
HAVE UPDATED TO ADD SCATTERED THUNDERSTORMS TO THE EASTERN COUNTY
WARNING AREA AND RAISE CHANCE OF RAIN IN THE WEST.

&&

.SHORT TERM /9 PM THIS EVENING THROUGH SUNDAY/...
THE OVERNIGHT WILL BE MAINLY QUIET...AS MODELS TAKE AN MCV FROM
NRN IND INTO PA AND WEAKEN IT. CORFIDI VECTORS STEER THE
CONVECTION SOUTHEAST TOWARD OUR WV COUNTIES OVERNIGHT SO LEFT A
SLIGHT CHANCE TO LOW CHANCE POP FROM SE WV TO NW NC.

LITTLE CHANGE EXPECTED FOR THE PERIOD FRIDAY THRU SATURDAY OTHER
THAN A SLOWLY INCREASING CHANCE OF CONVECTION. STRONG WAVE
DROPPING OUT OF SOUTHERN CANADA FRIDAY NIGHT WILL END UP PUSHING
HEIGHTS DOWN A BIT OVER THE OHIO VALLEY FOR SATURDAY...INCREASING
MOISTR SOUTHWEST FLOW...AND PROVIDING BETTER SUPPORT FOR STORMS.
BY SUNDAY...THE FAVORED 00Z ECMWF TAKES THE CLOSED LOW INTO THE
GREAT LAKES...AND KEEPS THE MAIN FRONT OVER THE OHI VALLEY WITH
LEE TROUGH IN THE PIEDMONT. SUNDAY SHOULD BE SIMILAR TO SATURDAY
IN TERMS OF THUNDERSTORM COVERAGE...BUT MAY HAVE MORE CLOUDS
KEEPING HIGHS DOWN A COUPLE DEGREES FROM SAT.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
THE FRONT SHOULD BE SOUTHEAST OF THE FORECAST AREA MONDAY WITH
UPPER SHORTWAVES ROTATING AROUND THE LOW OVER ONTARIO...KEEPING
THREAT OF MAINLY AFTERNOON/EVENING CONVECTION GOING INTO TUESDAY.
BY WED...HIGH PRESSURE SHOULD BE INTO THE OHIO/TN VALLEYS WITH
DEEP MOISTURE WELL OFF THE COAST...SO DRIER AND LESS HUMID WX
EXPECTED FOR MIDWEEK.

&&

.AVIATION /22Z THURSDAY THROUGH TUESDAY/...
MOISTURE WILL STEADILY INCREASE INTO THE AREA THE NEXT SEVERAL
DAYS. THIS WILL LEAD TO AN INCREASE IN THUNDERSTORM ACTIVITY...
ESPECIALLY DURNING THE AFTERNOON AND EVENING HOURS.  COVERAGE
TODAY AND FRIDAY WILL BE ISOLATED TO SCATTERED AND MAINLY CONFINED
TO THE MOUNTAINS.  PRECIPITATION CHANCES WILL INCREASE ACROSS THE
ENTIRE AREA SATURDAY THROUGH MONDAY AS A COLD FRONT APPROACHES...
AND THEN PASSES ACROSS THE AREA.

LCL IFR CONDITIONS ARE POSSIBLE IN THE VICINITY OF THUNDERSTORMS
ALONG WITH VARIABLE ERRATIC WIND GUSTS. AWAY FROM THUNDERSTORMS
CONDITIONS ARE EXPECTED TO REMAIN VFR. SOME MVFR FOG IS POSSIBLE
EACH MORNING...BUT IT SHOULD DISSIPATE QUICKLY AFTER SUNRISE.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...NONE.
NC...NONE.
WV...NONE.

&&

SYNOPSIS...WP
NEAR TERM...AMS
SHORT TERM...JS/WP
LONG TERM...WP
AVIATION...PM
Hazardous weather outlook, Jun 26, 6:48 AM EDT, 12 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BLACKSBURG VA
648 AM EDT THU JUN 26 2008

NCZ001>006-018>020-VAZ007-009>020-022>024-032>035-043>047-058-059-
WVZ042>045-271100-
ASHE-ALLEGHANY NC-SURRY-STOKES-ROCKINGHAM-CASWELL-WATAUGA-WILKES-
YADKIN-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-GRAYSON-
CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH-ROANOKE-BOTETOURT-ROCKBRIDGE-
PATRICK-FRANKLIN-BEDFORD-AMHERST-HENRY-PITTSYLVANIA-CAMPBELL-
APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE-MERCER-SUMMERS-MONROE-
GREENBRIER-
648 AM EDT THU JUN 26 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH
CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH
CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND
SOUTHEAST WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

AN APPROACHING COLD FRONT WILL BRING THE THREAT OF STRONG TO
POSSIBLY SEVERE THUNDERSTORMS TO THE AREA SATURDAY AND SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME...BUT MAY BE
NEEDED THIS WEEKEND.

In the hours before

Local storm report, Jun 26, 5:36 PM EDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
536 PM EDT THU JUN 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     HAIL             CANA                    36.58N 80.67W
06/26/2008  E0.75 INCH       CARROLL            VA   PUBLIC

            ALSO WIND DAMAGE TO OUT BLDGS.

&&

TW
Local storm report, Jun 26, 5:58 PM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
558 PM EDT THU JUN 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND DMG     ROANOKE AIRPORT         37.33N 79.98W
06/26/2008                   ROANOKE            VA   LAW ENFORCEMENT

            SEVERAL TREES DOWN IN THE LOCKHAVEN AND BRADSHAW AREA
            ABOUT A HALF MILE WEST OF THE AIRPORT.

&&

SK
Local storm report, Jun 26, 6:15 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
615 PM EDT THU JUN 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     HAIL             PINE HALL               36.32N 80.07W
06/26/2008  E0.75 INCH       STOKES             NC   EMERGENCY MNGR

            ALSO TREES DOWN NEAR WALNUT COVE

&&

TW
Special weather statement, Jun 26, 6:20 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
620 PM EDT THU JUN 26 2008

NCZ004-005-262315-
ROCKINGHAM NC-STOKES NC-
620 PM EDT THU JUN 26 2008

AT 617 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MADISON TO 10 MILES
SOUTHWEST OF REIDSVILLE...MOVING NORTHEAST AT 14 MPH. THE LINE OF
STRONG THUNDERSTORMS WILL BE NEAR...BETHANY AT 625 PM EDT...
MAYODAN...MAYODAN AT 630 PM EDT...MONROETON AT 635 PM EDT...
STONEVILLE AT 650 PM EDT...WENTWORTH AT 700 PM EDT...REIDSVILLE AT
705 PM EDT...

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
RAINFALL AMOUNTS UP TO AN INCH ARE ALSO POSSIBLE.

FOR ADDITIONAL WEATHER INFORMATION...VISIT US ON THE WEB AT
HTTP://WEATHER.GOV.

KK
Local storm report, Jun 26, 6:25 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
625 PM EDT THU JUN 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     TSTM WND DMG     PENHOOK                 36.98N 79.63W
06/26/2008                   FRANKLIN           VA   EMERGENCY MNGR

            TREES DOWN NEAR TOWN

&&

TW
Local storm report, Jun 26, 6:38 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
638 PM EDT THU JUN 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0636 PM     TSTM WND DMG     BASSETT                 36.77N 79.98W
06/26/2008                   HENRY              VA   TRAINED SPOTTER

            TREES DOWN

&&

AMS

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 2:41 PM EDTSevere Thunderstorm WarningRNKBland, Giles, Tazewell64 min
Jun 26, 3:38 PM EDTSevere Thunderstorm WarningRNKBland, Craig, Giles, Montgomery, Pulaski67 min
Jun 26, 4:12 PM EDTSevere Thunderstorm WarningRNKFloyd, Montgomery, Pulaski, Roanoke, City of Radford48 min
Jun 26, 4:34 PM EDTSevere Thunderstorm WarningRNKBedford, Botetourt, Craig, Montgomery, Roanoke, City of Roanoke and 1 more56 min
Jun 26, 4:42 PM EDTSevere Thunderstorm WarningRNKCarroll, Patrick46 min
Jun 26, 5:25 PM EDTSevere Thunderstorm WarningRNKCarroll, Floyd, Patrick80 min
Jun 26, 5:30 PM EDTSevere Thunderstorm WarningRNKBedford, Botetourt, Franklin, Roanoke, City of Roanoke60 min
Jun 26, 6:06 PM EDTSevere Thunderstorm WarningRNKBedford, Campbell, Franklin, Pittsylvania54 min
Jun 26, 6:27 PM EDTSevere Thunderstorm WarningRNKFranklin, Henry, Patrick, Pittsylvania, City of Martinsville78 min
Jun 26, 6:58 PM EDTSevere Thunderstorm WarningRNKCampbell, Halifax, Pittsylvania54 min
Jun 26, 7:35 PM EDTSevere Thunderstorm WarningRNKCharlotte, Halifax55 min

Nearby

Severe Thunderstorm Warnings in Virginia, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.